# SDR DALA2025071405282

- Difficulty date: July 13, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 61,902 hours, 32,192 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Switch
- Condition: Sticking
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3124 GROUND PERSONAL REPORTED AFT CARGO DOOR SWITCH STICKING IN THE OPEN POSITION.   REMOVED AND REPLACED AFT CARGO MANUAL SELECTOR VALVE IAW A319 AMM 52-36.
